Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

On treatment for Stevenson-Johnson syndrome. Mark on face getting lightened after using celestamine and prednisone. Any advice?

Any advise on fixed drug eruptions, which I have on my face for about 15 years.

About 4 years ago, i suffered wit Stevenson-Johnson syndrom, and the treating doctor prescribed celestamine and prednisone. The 15 year mark on my face seemed to have lightened after taking the celestamine for 3 days and the prednisone for 3 weeks.

Any advise will help!!!!
Asked On : Thu, 11 Apr 2013
Answers:  1 Views:  92
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Thanks for the query.
SJS is a superficial condition.
it usually heals completly.
Dont worry you are taking a correct treatment.
the scars will go away.
You can use aloe vera lotion in addition.
this will help in faster cure

Let me know if you have any other doubt.
you can ask a direct question to me on this forum, following the below link.

Wishing you a good health.
Thank you
Answered: Tue, 18 Jun 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor